International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 53, Pages 2809-2819
Common fixed point theorems of contractive-type mappings
Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
Received 10 April 2004
Copyright © 2004 Hee Soo Park and Jeong Sheok Ume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the concept of -metric we prove some common fixed point theorems for generalized contractive mappings on a complete -metric space. Our results extend, improve, and unify results of Fisher and Ćirić.